# SDR ASAA2015041411353

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,055 hours, 9,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 9779
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 24,619 hours, 7,408 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED AT GATE.  ACFT GROUNDED.  FOUND LT PACK TCV FAULT ON NR 1 PACK/ZONE TEMP CONT AND LT PACK STBY TCV FAULT ON NR 2 PACK/ZONE TEMP CONT.  REPLACED LT PACK TCV IAW MM 21-51-10.  GROUND VERIFICATION SUCCESSFUL.
